I'm sure someone will come along who's been on it longer than I am/was, but...
After the four loading doses I experienced tingling in my fingers... almost like a spiderweb that would tingle from the tips up my hand and then linger. The same thing happened after the two "booster" shots... no real rhyme or reason to when it would happen, but I have never had that symptom prior to starting Humira. Also, I would have similar tingling in my legs, or on the outer sides of my arms... it may sound cheesy, but the best way I can describe it is similar to the way someone would describe "feeling a ghost".... there's nothing wrong, and then all of a sudden the tingles come on like a chill, and then just as quickly they're gone.
It's been almost a month since I quit my Humira, and I haven't experienced any more "tingly episodes" lately, so I'm thinking that maybe it's the Humira itself. It might be worth getting tested as your doctor advises, but I wouldn't worry about it too much. Like I said... my tingling went away...
~Sending good thoughts your way.
26f, dx'd CD July '05 after 6 fistula/abscess surgeries
Currently running on Humira and Hope.
(miscarried at 13 weeks, now waiting to heal before trying again)
"Our greatest fear is not that we are inadequate, but that we are powerful beyond measure."